Volume 1, Issue 1, December 2016, Page: 5-14
Solution of a Parabolic Partial Differential Equation on Digital Spaces: A Klein Bottle, a Projective Plane, a 4D Sphere and a Moebius Band
Alexander V. Evako, Laboratory of Digital Technologies, Moscow, Russia
Received: Oct. 8, 2016;       Accepted: Nov. 17, 2016;       Published: Dec. 27, 2016
DOI: 10.11648/j.dmath.20160101.12      View  2813      Downloads  124
This paper studies a parabolic partial differential equation on digital spaces and digital n-dimensional manifolds, which are digital models of continuous n-manifolds. Conditions for the existence of solutions of equations are determined and investigated. Numerical solutions of the equation on a Klein bottle, a projective plane, a 4D sphere and a Moebius strip are presented.
Digital Surface, Graph, Parabolic PDE, Digital Topology, Moebius Strip, Klein Bottle, Projective Plane
To cite this article
Alexander V. Evako, Solution of a Parabolic Partial Differential Equation on Digital Spaces: A Klein Bottle, a Projective Plane, a 4D Sphere and a Moebius Band, International Journal of Discrete Mathematics. Vol. 1, No. 1, 2016, pp. 5-14. doi: 10.11648/j.dmath.20160101.12
Copyright © 2016 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Gantmakher, F. R. (1959) The theory of matrices. New York, Chelsea Pub. Co.
Borovskikh, A. and Lazarev, K. (2004) Fourth-order differential equations on geometric graphs. Journal of Mathematical Science, 119 (6), 719–738.
Eckhardt, U. and Latecki, L. (2003) Topologies for the digital spaces Z2 and Z3. Computer Vision and Image Understanding, 90, 295-312.
Evako, A. (2014) Topology preserving discretization schemes for digital image segmentation and digital models of the plane. Open Access Library Journal, 1, e566, http://dx.doi.org/10.4236/oalib.1100566.
Evako, A. (1999) Introduction to the theory of molecular spaces (in Russian language). Publishing House Paims, Moscow.
Evako, A., Kopperman, R. and Mukhin, Y. (1996) Dimensional properties of graphs and digital spaces. Journal of Mathematical Imaging and Vision, 6, 109-119.
Evako, A. (2006) Topological properties of closed digital spaces. One method of constructing digital models of closed continuous surfaces by using covers. Computer Vision and Image Understanding. 102, 134-144.
Evako, A. (2015) Classification of digital n-manifolds. Discrete Applied Mathematics. 181, 289–296.
Evako, A. (1995) Topological properties of the intersection graph of covers of n-dimensional surfaces. Discrete Mathematics, 147, 107-120.
Ivashchenko, A. (1993) Representation of smooth surfaces by graphs. Transformations of graphs which do not change the Euler characteristic of graphs. Discrete Mathematics, 122, 219-233.
Ivashchenko, A. (1994) Contractible transformations do not change the homology groups of graphs. Discrete Mathematics, 126, 159-170.
Lankaster, P. (1969) Theory of matrices. Academic Press, New-York-London.
Lu, W. T. and Wu, F. Y. (2001) Ising model on nonorientable surfaces: Exact solution for the Moebius strip and the Klein bottle. Phys. Rev., E 63, 026107.
Pokornyi, Y. and Borovskikh, A. (2004) Differential equations on networks (Geometric graphs). Journal of Mathematical Science, 119 (6), 691–718.
Smith, G. D. (1985) Numerical solution of partial differential equations: finite difference methods (3rd ed.). Oxford University Press.
Vol’pert, A. (1972) Differential equations on graphs. Mat. Sb. (N. S.), 88 (130), 578–588.
Xu Gen, Qi. and Mastorakis, N. (2010) Differential equations on metric graph. WSEAS Press.
Browse journals by subject